Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Global stability of equilibria in a tick-borne disease model

1. Department of Mathematical Sciences, University of Alabama in Huntsville, Huntsville, AL 35899

In this short note we establish global stability results for a four-dimensional nonlinear system that was developed in modeling a tick-borne disease by H.D. Gaff and L.J. Gross (Bull. Math. Biol., 69 (2007), 265--288) where local stability results were obtained. These results provide the parameter ranges for controlling long-term population and disease dynamics.
  Figure/Table
  Supplementary
  Article Metrics

Keywords Tick-borne disease model; global stability.

Citation: Shangbing Ai. Global stability of equilibria in a tick-borne disease model. Mathematical Biosciences and Engineering, 2007, 4(4): 567-572. doi: 10.3934/mbe.2007.4.567

 

This article has been cited by

  • 1. A.K. Misra, Vishal Singh, A delay mathematical model for the spread and control of water borne diseases, Journal of Theoretical Biology, 2012, 301, 49, 10.1016/j.jtbi.2012.02.006
  • 2. A.K. Misra, S.N. Mishra, A.L. Pathak, P.K. Srivastava, Peeyush Chandra, A mathematical model for the control of carrier-dependent infectious diseases with direct transmission and time delay, Chaos, Solitons & Fractals, 2013, 57, 41, 10.1016/j.chaos.2013.08.002
  • 3. Jane M. Heffernan, Yijun Lou, Jianhong Wu, Range expansion of Ixodes scapularis ticks and of Borrelia burgdorferi by migratory birds, Discrete and Continuous Dynamical Systems - Series B, 2014, 19, 10, 3147, 10.3934/dcdsb.2014.19.3147

Reader Comments

your name: *   your email: *  

Copyright Info: 2007, , licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved